# SDR M7KA20120711001

- Difficulty date: July 9, 2012
- Submitted: July 11, 2012
- Operation: Air carrier
- Aircraft: N818MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4131
- Aircraft time: 5,720 hours, 11,425 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 3,770 hours, 6,875 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 150SG122Q
- Part serial: 11356XL2
- Condition: Shorted
- Part time: 3,086 hours, 3,086 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING A ROUTINE REVENUE FLIGHT, PILOT NOTED THAT THE ACFT VEMD HAD A YELLOW BAR WARNING UNDER THE VOLTAGE INDICATION, INDICATING LOW VOLTAGE OF 24 VOLTS.  ON RESET, AN INDICATION OF 250 AMPS WITH THE RED BAR WARNING.  FOUND SHORTED GENERATOR WINDINGS AND AN ELECTRICAL ODOR.
